Top answers from doctors based on your search:
Disclaimer

does baclofan cause balance disorders

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 27-year-old male asked:
Dr. Laurence Fox
A Verified Doctor answered
A US doctor answered Learn more
Medication reaction: Most likely medication side effects. Stop medication. If symptoms continue seek medical evaluation.
1
1 thank
A 51-year-old member asked:
Dr. Anifat Balogun
A Verified Doctor answered
A US doctor answered Learn more
May not need medicin: Medications like dramamine (dimenhydrinate) and Meclizine are best used temporarily, when you first present with imbalance or dizziness. They should b ... Read More
2
2 thanks
A 54-year-old member asked:
Dr. Ronald Krauser
A Verified Doctor answered
A US doctor answered Learn more
No: No it does not.
1
1 thank
A 55-year-old member asked:
Dr. James Goodrich
A Verified Doctor answered
A US doctor answered Learn more
Baclofen Lou Gehrig: I have not heard of baclofen being used in Lou Gehrig's disease and it would not be used as a treatment but rather might be used to treat muscle spasm ... Read More
A 45-year-old female asked:
Dr. Richard Williams
A Verified Doctor answered
A US doctor answered Learn more
Possibly: Baclofen is a "centrally acting muscle relaxant". Part of the profile does include depression, psychiatric disturbances and other mood altering effect ... Read More
2
2 thanks
A 51-year-old male asked:
Dr. David Lipkin
A Verified Doctor answered
A US doctor answered Learn more
Caution:: The maximum daily dose of Baclofen should not exceed 80mg/day. It's usually given 3-4 times a day. Suggesting 27 mg 3 times a day. I do not recommend ... Read More
A 49-year-old member asked:
Dr. Steven Bowers
A Verified Doctor answered
A US doctor answered Learn more
No: Baclofen is a centrally acting muscle relaxant. It does not have effects on blood clotting or viscosity.
A 35-year-old female asked:
Dr. Tony Trpkovski
A Verified Doctor answered
A US doctor answered Learn more
Baclofen: Baclofen is a muscle relaxant and like most muscle relaxants they can cause sedation thus your decreased mental alertness. Celexa (citalopram) may or ... Read More
2
2 thanks
A 59-year-old female asked:
Dr. Bennett Machanic
A Verified Doctor answered
A US doctor answered Learn more
POSSIBLE: Yes, many medications can affect liver metabolism and function, and Baclofen is included, but you are in no major trouble if the liver enzyme elevatio ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month